# SDR USA2002F00003

- Difficulty date: April 30, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: ABS012110
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENROUTE, AFTER TAKEOFF, THE LANDING GEAR DID NOT RETRACT.  WHEN THE LANDING GEAR WAS RECYCLED,  THE GEAR RETRACTED NORMALLY.  THE FLIGHT CONTINUED AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED NOSE LANDING GEAR PROXIMITY SENSOR 25GA.  FUNCTIONALLY CHECKED OK.
